# SDR AALA201908089015

- Difficulty date: August 7, 2019
- Submitted: August 8, 2019
- Operation: Air carrier
- Aircraft: N173AN
- Make and model: Boeing 757223
- Aircraft serial: 32399
- Aircraft time: 55,843 hours, 15,649 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 6228757106
- Part serial: C5389
- Condition: Failed
- Location: Flt Control
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS STAB TRIM EICAS AFTER TAKE OFF QRH PROC. COMPLETED. RETURNED TO MIA.  STAB TRIM LIGHT REMAINED ON TILL TOUCHDOWN. MAINTENANCE FOUND LEFT FCC FAILED. REMOVED AND REPLACED LEFT FCC IAW AMM 22-11-01. PERFORMED LAND TEST 40. ALL TESTS CHECK NORMAL.
